Estimates for Dirichlet Eigenvalues of Divergence Form Elliptic Operators in Non-Lipschitz Domains

V. Gol’dshtein, V. Pchelintsev, A. Ukhlov

Research output: Contribution to journalArticlepeer-review

Abstract

We obtain estimates for Dirichlet eigenvalues of divergence form elliptic operators −div [A(z)∇f(z)] in bounded non-Lipschitz domains. We propose a method based on the quasiconformal composition operators on Sobolev spaces with application to weighted Poincaré–Sobolev inequalities.

Original languageEnglish
Pages (from-to)343-354
Number of pages12
JournalJournal of Mathematical Sciences
Volume268
Issue number3
DOIs
StatePublished - 1 Dec 2022

ASJC Scopus subject areas

  • Statistics and Probability
  • General Mathematics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Estimates for Dirichlet Eigenvalues of Divergence Form Elliptic Operators in Non-Lipschitz Domains'. Together they form a unique fingerprint.

Cite this